# SDR P5CA0200670

- Difficulty date: April 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 84,673 hours, 21,745 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Inverter
- Part number: NONE
- Part serial: NONE
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHEN MICROWAVE WAS TURNED ON, GALLEY INVERTER FAILED & SMELLED ELECTRICAL FUMES.  REMOVED CANNON PLUG FROM GALLEY STATIC INVERTER.  NO POWER TO GALLEY.  TRANSFERED TO O.I.L. #61919 PER MX CTRL DAVID.
